MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE
Model Number SYR, KGR 0.3CC 31G 100CT 5/16 8/CS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Supplemental report will be sent after pending investigation of returned products.
 
Event or Problem Description
Consumer reported complaint for syringe needles breaking while withdrawing insulin.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.The syringe needle lot manufacturer¿s expiration date is feb 25, 2021 and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Sections with additional information as of 28-feb-2020: h6: updated fda's method, result, and conclusion codes h10: syringes were returned for evaluation.No defect was detected.H10: most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the customer's products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.

Brand Name
SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9703254
Report Number1000113657-2020-00077
Device Sequence Number1681167
Product Code FMF
UDI-Device Identifier00041260385100
UDI-Public(01)00041260385100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2021
Device Model NumberSYR, KGR 0.3CC 31G 100CT 5/16 8/CS
Device Lot NumberNP18019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Distributor Facility Aware Date01/15/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1